MathSciNet Relay Station
MathSciNet bibliographic data
MR514991 (58 #24180) 54C65 (47H10 54H25)
Reich, Simeon Approximate selections, best approximations, fixed points, and invariant sets. J. Math. Anal. Appl. 62 (1978), no. 1, 104–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement